# SDR DALA1220610678

- Difficulty date: March 28, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 63,683 hours, 28,681 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FRAME DENTED BS 1520 STR 25L-STR 27L.  REPAIRED IAW B757 SRM 53-00-07.
